# SDR SWAA2022032170784

- Difficulty date: February 10, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB 4 (STAB STA120.30) HAS CRACK AT STIFFENER #4 LOWER RADIUS / [01] VERIFIED APPLICABILITY OF REPAIR MANUAL SRM 55-10-09-2R-5. REMOVED DAMAGED AT RT HORIZONTAL STABILIZER RIB 4 (STAB STA120.30) STIFFENER #4 LOWER RADIUS. IAW B737 SRM 55-10-09-2R-5.   REMOVED DAMAGED AT RT HORIZONTAL STABILIZER RIB 4 (STAB STA120.30) STIFFENER #4 LOWER RADIUS. IAW B737 SRM C;[16] INSTALLED REPAIR PARTS AT HORIZONTAL STABILIZER RIB 4 STIFFENER#4 IAW B737 SRM 55-10-09-2R-5 AND SRM 51-40-02. APPLIED A FILLET SEAL TO THE REPAIR PARTS WITH BMS 5-95 SEALANT IAW B737 SRM 51-20-05.;[17] VERIFIED CORRECTIVE ACTION STEP 16.;[18] COMPLETE.
